CSpace
球面稳定同伦群中的一个非平凡积
刘秀贵
2004
Source Publication中国科学a辑数学
ISSN1006-9232
Volume034Issue:004Pages:429
Abstract设P≥7为任意奇素数,A为模P的Steenrod代数.1962年,A.Liulevicius在他的文章中指出元素hi,bk∈ExtA^*,*(Zp,pZ)分别具有双次数(1,2p^i(p-1))和(2,2p^k+1(p-1)).我们证明:当P≥7,n≥4,3≤s
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41172
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘秀贵. 球面稳定同伦群中的一个非平凡积[J]. 中国科学a辑数学,2004,034(004):429.
APA 刘秀贵.(2004).球面稳定同伦群中的一个非平凡积.中国科学a辑数学,034(004),429.
MLA 刘秀贵."球面稳定同伦群中的一个非平凡积".中国科学a辑数学 034.004(2004):429.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘秀贵]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘秀贵]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘秀贵]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.